# SDR WX0A2021050373702

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 44,412 hours, 30,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RIGHT OVER WING ""EXIT"" LIGHT INOP, CYCLED EMER EXIT LT SWITCH. SYSTEM RETURNED TO NORMAL OPERATION. / CREW RESET NOTED"
